# SDR CALA2021030800273

- Difficulty date: March 6, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 78,299 hours, 17,410 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 146T32056
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-53-3-7154 AFT CGO STA 1300-1307 S-38R SPLICE FOUND CORRODED AND CRACKED REF NR LP 9131244 AFT CARGO STA 1300 TO STA 1307 S38R STRINGER SPLICE REPLACED AS PER SRM 51-10-02 AND INSTALLED AS PER SRM 51-40-02 AND ATTACH FORM 44.0008 ITEM 1-6 ACCOMPLISHED.
